# SDR SWAA2022090635281

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL BOOST PUMP SUPPORT ANGLE LOCATED IRSS145 WBL94.24 AND WL183 AT RT WING 2022-410127 / [01] REPLACED FUEL BOOST PUMP SUPPORT ANGLE LOCATED IRSS145 WBL94.24 AND WL183 AT RT WING IAW B737-700 AMM 28-22-41-400-802 AND RSM 51-40-02-0G-0;[02] CORRECTED STEP 1 REPLACED FUEL BOOST PUMP SUPPORT ANGLE LOCATED IRSS145 WBL94.24 AND WL183 AT RT WING IAW B737-700 AMM 28-22-41-400-802 AND SRM 51-40-02-0G-0;[03] REPLACED FUEL BOOST PUMP SUPPORT ANGLE LOCATED IRSS145 WBL94.24 AND WL183 AT RT WING IAW B737-700 AMM 28-22-41-400-802 AND SRM 51-40-02-0G-0
